# SDR KCSA2019050304

- Difficulty date: May 3, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 92,669 hours, 16,010 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE WHEEL WELL EICAS IN FLIGHT. INSPECTED BRAKES AND WHEEL WELL FIRE DETECTION SYSTEM. CHECKED FOR PNEUMATIC LEAKS. NO DEFECTS NOTED. FIRE DETECTION SYSTEM TEST CHECKED IAW AMM 26-10-00. TESTED GOOD. PERFORMED FIRE SYSTEM GROUND TEST IAW AMM 26-11-00 NO DEFECTS NOTED.
